Basket

Number of the items in the basket: 1 | Untick selected:0

  1. 1.
    0367098 - FZU-D 2012 RIV DE eng J - Journal Article
    Janiš, Václav - Pokorný, Vladislav
    Renormalized perturbation theories of Anderson localization: Self-consistent two-particle vertices.
    Annalen der Physik. Roč. 523, 8-9 (2011), s. 715-723 ISSN 0003-3804
    Institutional research plan: CEZ:AV0Z10100520
    Keywords : diagrammatic expansion * self-consistent renormalizations * electron-hole symmetry
    Subject RIV: BE - Theoretical Physics
    Impact factor: 0.841, year: 2011
    Permanent Link: http://hdl.handle.net/11104/0201877
     

Number of the items in the basket: 1 | Untick selected:0